30 days now and withdrawal symptoms

Discussion in 'Rebooting in a Relationship' started by bexx, Jul 26, 2018.

  1. bexx

    bexx Fapstronaut

    15
    5
    3
    30 Days now no pmo. I shrinked down all my psychopharmaka under the guidence of my doc.

    I really really really would like to pmo in this moment. I feel something is missing in my brain. Either the psychopharmaka or the pmo chemicals. my mind is beeing on a roallercoaster I feel nervous and always need to move my with my leg.... I'm searching for a release...

    any advice?
     
  2. Jason_Tesla_19

    Jason_Tesla_19 Fapstronaut

    How drastic were your medication changes? I've gone through some absolutely brutal changes with terrible side effects (immediately off a very high dose of one med and immediately onto a very high dose of another), though that was while I was an inpatient.

    Time should fix it. You should be feeling better in another two weeks. Go for a walk every day in the morning or evening. Fresh air, sunlight, and exercise should make you feel a little better.
     
  3. Keep reading and interacting with people here. We all know the feeling and will help support. See if you can keep your mind occupied with something else. Work, hobby, getting out and away from a computer screen, be around other people out in the open.
     

Share This Page